Advanced Search
MyIDEAS: Login

An extension of the Modigliani-Miller theorem to stochastic economies with incomplete markets and interdependent securities

Contents:

Author Info

  • DeMarzo, Peter M.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-4CYH4GT-4D/2/6bcebb641b9baf3360a3c994932fa3df
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 45 (1988)
Issue (Month): 2 (August)
Pages: 353-369

as in new window
Handle: RePEc:eee:jetheo:v:45:y:1988:i:2:p:353-369

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Tirelli, Mario, 2002. "Income Taxation when Markets are Incomplete," MPRA Paper 746, University Library of Munich, Germany.
  2. Takekuma, Shin-Ichi, 2010. "The Modigliani-Miller Theorem In A Dynamic Economy," Hitotsubashi Journal of Economics, Hitotsubashi University, vol. 51(1), pages 43-55, June.
  3. Eva Carceles-Poveda, 2009. "Asset Prices and Business Cycles under Market Incompleteness," Review of Economic Dynamics, Elsevier for the Society for Economic Dynamics, vol. 12(3), pages 405-422, July.
  4. Dahai Yu, 1998. "Two equivalence theorems for government finance," International Finance Discussion Papers 622, Board of Governors of the Federal Reserve System (U.S.).
  5. TIRELLI, Mario, 2000. "Capital income taxation when markets are incomplete," CORE Discussion Papers 2000011, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:45:y:1988:i:2:p:353-369. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.